# SDR QXEA2016052300328

- Difficulty date: May 13, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 85329687101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON MACHINED WEB, PN 85329687-101 AT MCD LWR SURROUND X26.70.  EVALUATED CORROSION FOUND NO DAMAGE ALLOWED REF TASK CARD 6-53-1160-FWD-PASSENGER DOOR PART REQUIRES REPLACEMENT.  LOCATED DRILLED AND REPLACED MACHINED WEB PN 85329687-101, REF SRM 51-40-07 AND 51-42-05.  INSTALLED NEW MACHINED WEB ASSY, PN 85329687-101, REF SRM 51-42-05, REPAIR 01.
